Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dryness in mouth causing disturbed sleep. Taking Xet cr, Alprex, amlovas for BP. Solution?

Sir I am taking Xet cr from last 5 years and i am facing big problem of dry mouth in night at the time sleeping and also taken .5 alprex and blood pressure tab amlovas at 5 mg and 50 mg morning and evening, pls suggest how can i sleep in night because after very an hour i drink water but cannot sleep and mouth dry again and again
Asked On : Thu, 15 Mar 2012
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     Anxiety / Panic could account for all of the features...
     The drugs may also be contributing...
     Diabetes Mellitus, Diabetes Insipidus, Electrolyte disturbance – should be checked by laboratory tests...
     The treating doctor may suggest depending on need, based on his assessment of the situation.
Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 22 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor